# SDR AALA20141118002

- Difficulty date: November 17, 2014
- Submitted: November 20, 2014
- Operation: Air carrier
- Aircraft: N185AN
- Make and model: Boeing 757223
- Aircraft serial: 32379
- Aircraft time: 49,026 hours, 12,215 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 419K623
- Condition: Failed
- Location: Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: S, K
- Precautionary procedure: A

## Discrepancy

RETURNED & EMER DECLARED.  LANDING UNEVENTFUL.  ACFT NOT OVERWEIGHT.  DURING TAKEOFF MLG TIRE 6 BURST FOLLOWED BY LOSS OF LT HYD SYS QTY.  R & R MLG TIRES 5 & 6 IAW AMM 32-45-01.  R & R BRAKE PRESS LINE, GEAR PRESS LINE & GEAR DOWN RETURN LINE IAW AMM 20-10-09.  R & R LT ENG DRIVEN PUMP IAW AMM 29-11-05 & ASSOCIATED FILTERS IAW 29-11-15.  PERFORMED LEAK & TAXI CHECKS.  SYS CHECKED NORMAL.
